# SDR O2GA2017102486401

- Difficulty date: October 20, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N864UP
- Make and model: Beech B300
- Aircraft serial: FL1064
- Aircraft time: 914 hours, 795 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Blower
- Part number: 30002611
- Part serial: TM1873501
- Condition: Defective
- Location: Cabin
- Part time: 914 hours, 795 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT COCKPIT FILLED WITH SMOKE ON TAXI OUT. CREW SHUT OFF ECS AND BLEED AIR VALVES. SMOKE STOPPED ENTERING THE COCKPIT. MAINTENANCE REPLACED A DEFECTIVE AFT CABIN, FORWARD EVAPORATOR BLOWER ASSEMBLY. AIRCRAFT WAS RETURNED TO SERVICE.
